MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recz3139 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that difficult time advancing the picc lines into appropriate position and were meeting resistance in areas of the vein.After the procedures were done we had found the stylet wire inside the picc catheters was bent at almost a 90 degree angle.

Brand Name
POWERPICC 4F SL MAX BARRIER PLUS KIT W/GUARDIVA, PROBE COVER & BELDAR NEEDLE GUI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8552150
Report Number3006260740-2019-01182
Device Sequence Number14030571
Product Code LJS
UDI-Device Identifier00801741154935
UDI-Public(01)00801741154935
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K070996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1174108D3
Device Lot NumberRECZ3139
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1